# SDR COMA0770037

- Difficulty date: June 28, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 10,486 hours, 7,598 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670950021
- Part serial: 00362
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 10,486 hours, 7,598 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5230 - RECEIVED RIGHT BLEED AIR DUCT WARNING.  RIGHT AND LEFT PACK SHUT DOWN.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND RIGHT HOT AIR SOV LEAKING FROM REGULATOR.  REPLACED RIGHT SOV.  NO FURTHER DEFECTS.
